# SDR 2023FA0000347

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Aircraft: N816KY
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258680
- Aircraft time: 8,820 hours, 5,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107907
- Condition: Abnormal
- Location: Zone 400
- Part time: 8,672 hours, 5,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LH ENGINE FAILED IN FLIGHT AND FLAMED OUT.
